If any of you who follow my blog are wondering what’s happened to me, let me just share what I’ve been through this past week.
Last week I had an allergic reaction to an antibiotic called Cephalexin. It started out as a rash on my arm but quickly spread covering my entire body in a rash and hives. I have never been so miserable in my life! I have been put on high levels of steroids and anti-histamines which make me feel like I’m always in a fog and unable to function. The steroids can also make you feel irritable and on edge so then I was prescribed another medication for anxiety to help calm me down but it basically makes you want to sleep all day. Yesterday was pretty scary when I could feel itchiness in my throat. I went to the doctor and he said he could see the rash in my throat now. So I was given another shot of a different kind of steroid. Basically, I have just been in a complete fog this whole last week and everything has been a blur. I feel horrible that I haven’t been posting on the blog or been keeping up on my projects but it’s hard to do when you can barely get out of bed.
Sorry if these pictures gross you out! But this is basically what my entire body was covered in. Yuck!
On a brighter note, today I’m starting to feel a little better. The hives are still there but they look like they might be starting to fade. I’m hoping that this stuff is finally working it’s way out of my system and that I can finally get back to normal life. With all of this happening and at the same time the kids were going back to school, I felt like my life was turned upside-down.
Please don’t give up on me! I have lots of projects and ideas coming up and I promise that I will be back at it 100%!